# SDR COEA2023071909805

- Difficulty date: May 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5700 · Wing Structure
- Part: Landing
- Part number: S57112322201
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 600029  HEAVY CHECK  COE/MAJOR REPAIR: R/H UPPER WING ACCESS DOOR CUTOUT FOR 622CT LANDING HAS FRETTING.  REPAIRED PER SRAS DO/TS-1529/05...03169 ISSUE I, DATED 7/13/2023.
